# SDR USAA920081867

- Difficulty date: October 11, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 58,186 hours, 41,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583471
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q3 MAJOR REPAIR NR 03C10753005/008.  STABILIZER STRAP CRACKED AT BS 328, RBL 47.  REPLACED STABILIZER STRAP IAW SRM 51-10-02.
